# SDR SWAA2022051194855

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN ABOVE PRESSURE DECK BS691 RBL1 WL205. / [01] VERIFIED THE APPLICABILITY OF SRM 51-10-02-0G-0;[02] REMOVED THE CRACKED ATTACH ANGLE FROM MID PASSENGER CABIN ABOVE PRESSURE DECK BS 691 RBL 1 WL 205;[03] FORMED NEW ANGLE MATERIAL USED 7075T0 ; 0.050' LOT # 1474582 IAW DWG #273A9112 ; SENT TO O.S.S FOR HEAT TREAT TO T73;[04] REMOVED THE CRACKED ATTACH ANGLE FROM MID PASSENGER CABIN ABOVE PRESSURE DECK BS 691 RBL 1 WL 205 IAW SRM 51-40-02;[05] ADDED REFERENCE;[06] CORRECTION TO STEP 3. LOT # SHOULD BE 1474582-1;[07] RECEIVED NEW ATTACH ANGLE FROM O.S.S AFTER BEING HEAT TREATED TO T73 AND PENETRANT INSPECTED ON CUSTOMER R/O # 865076-SWA ; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 AND DWG # 273A9112 OK TO TREAT AND PRIME;[08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.  OK TO TREAT AND PRIME.;[09] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW ATTACH ANGLE IAW SRM 51-20-01 AND SOPM 20-44-04 OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTIONS 1; 3; AND 6;[12] INSTALLED MID PASSENGER CABIN ATTACH ANGLE ABOVE PRESSURE DECK BS 691 RBL 1 WL 205 IAW SRM 51-40-02 AND DWG # 273A9111;[13] VERIFIED CORRECTIVE ACTION 12;[14] VERIFIED COMPLETE
